# SDR GAIA06010

- Difficulty date: January 15, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- Engine: Pwa JT8D7B
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Nr4 Kruger
- Component: Wing, Boeing
- Component part number: B727214
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT/APPROACH, LOSS OF (A) SYSTEM HYDRAULIC FLUID.  LANDING WAS MADE WITHOUT INCIDENT.  REMOVED AND REPLACED NR 4 KRUEGER FLAP ACTUATING CYLINDER IAW MM.  RESERVICED HYDRAULIC SYSTEM TO FULL, RESAFETIED GUARDED HYDRAULICC SWITCHES, CHECKED CASE DRAIN FILTERS FOR CONTAMINATION-NONE NOTED.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
